# SDR CALA0600280

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,463 hours, 32,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952U133
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN AFT CARGO DOOR AT PULLEY ATTACHMENT.  THE AFT CARGO DOOR FORWARD UPPER AND LOWER CORNER ASSEMBLY (FRAME) WAS REMOVED AND REPLACED IAW SRM 51-40-02.
